# SDR AALA20130714003

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 71,211 hours, 37,470 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED ON CLIMB-OUT.  ACCOMPLISHED QRH PROCEDURES & THE LIGHT WENT OUT.  FOUND PERI SEAL CONNECTOR LEAKING & CRACKED DUCT BEHIND RT AIR CYCLE MACHINE.  REPLACED DUCT & PERI SEAL.   SYSTEM GROUND CHECKED NORMAL.
